Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Removal of ill-conditioning for matrices


Author: Kurt Eisemann
Journal: Quart. Appl. Math. 15 (1957), 225-230
MSC: Primary 65.3X
DOI: https://doi.org/10.1090/qam/90112
MathSciNet review: 90112
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/qam/90112
Article copyright: © Copyright 1957 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website